# SDR UALA2009070601928

- Difficulty date: July 5, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 66,601 hours, 19,224 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1B7486
- Part serial: 509
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG SEC CONT.  ON EPCS PAGE HAD SFCU-ECC AND 350-20 MESSAGE.  RANG OUT WIRES FROM EEC SECONDARY TO FCU SECONDARY, NO FAULTS FOUND.  RANG OUT FCU PER EPCS MESSAGE INDEX FIGURE 115 PG 8.  ALL VALUES CHECKED GOOD EXCEPT PINS 14-15.  SHOWED OPEN ON BOTH PRIMARY AND SECONDARY CHANNELS.  CREW COMMENT, NO MSG PRIOR TO DEPARTURE LIH.  REPLACED RIGHT EEC, OPS CHECKED OK.  RAN NR 2 ENG, NO MSG.
